# SDR USA2004F00035

- Difficulty date: May 14, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ENROUTE, WITH THE NR 2 ENGINE INTEGRATED DRIVE GEN (IDG) ON MINIMUM EQUIPMENT LIST (MEL), THE AUXILARY POWER UNIT (APU) SHUT DOWN DURING FLIGHT.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACE THE NR 2 ENGINE IDG AND REMOVED MEL.  THE APU WAS THEN PLACED ON MEL.  FURTHER ACTION IS PENDING.
